Title of article
On the stability of P-matrices Original Research Article
Author/Authors
A. Kevin Tang، نويسنده , , Alp Simsek، نويسنده , , Asuman Ozdaglar، نويسنده , , Daron Acemoglu، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2007
Pages
11
From page
22
To page
32
Abstract
We establish two sufficient conditions for the stability of a P-matrix. First, we show that a P-matrix is positive stable if its skew-symmetric component is sufficiently smaller (in matrix norm) than its symmetric component. This result generalizes the fact that symmetric P-matrices are positive stable, and is analogous to a result by Carlson which shows that sign symmetric P-matrices are positive stable. Second, we show that a P-matrix is positive stable if it is strictly row (column) square diagonally dominant for every order of minors. This result generalizes the fact that strictly row diagonally dominant P-matrices are stable. We compare our sufficient conditions with the sign symmetric condition and demonstrate that these conditions do not imply each other.
Keywords
Symmetry , P-matrices , stability
Journal title
Linear Algebra and its Applications
Serial Year
2007
Journal title
Linear Algebra and its Applications
Record number
825679
Link To Document